# SDR WX0A2025111732637

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 52,574 hours, 39,296 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK ON CLIMB OUT, DISSIPADED AFTER PACK 1 OFF. ODOR RETURNED ON DESCENT. ODOR SMELLED IN COCKPIT AND THROUGHT CABIN.  COMPLIED WITH TC 21-000-002, DSS PHASE 2.  COMPLIED WITH TC 21-000-002, DSS PHASE 2.
